RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kharlamova, V I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:91
Abstract pages:317
Full texts:150

http://www.mathnet.ru/eng/person35459
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224009

Publications in Math-Net.Ru
2014
1. V. I. Kharlamova, A. A. Kharlamov, Kh. R. Malonek, “Mathematical journals and their internationalization: the first Portuguese journal “Jornal das sciencias mathematicas e astronómicas””, Istor.-Mat. Issled., Ser. 2, 15(50) (2014),  173–196  mathnet
1992
2. V. I. Kharlamova, “Finite groups with specified embedding of primary subgroups $\mathfrak{F}$-composition subgroups”, Mat. Zametki, 51:5 (1992),  135–140  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 518–521  isi
1976
3. V. I. Kharlamova, “The $\mathfrak F$-length of finite groups”, Mat. Zametki, 19:5 (1976),  745–754  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 442–447
1973
4. K. A. Reshko, V. I. Kharlamova, “The $p$-length of an arbitrary finite group”, Mat. Zametki, 14:3 (1973),  419–427  mathnet  mathscinet  zmath; Math. Notes, 14:3 (1973), 799–803

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020